# SDR 2005FA0000716

- Difficulty date: April 20, 2005
- Submitted: May 16, 2005
- Operation: General aviation
- Aircraft: N797PA
- Make and model: Lear 60LEAR
- Aircraft serial: 098
- Engine: Pwa PW305
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, AFTER MAINTENANCE (ENGINE AND THRUST REVERSER) THE NOSE LANDING GEAR DID NOT RETRACT.  THE AC RETURNED TO DEPARTURE FOR REPAIR.  PROBABLE CAUSE:  THE AC WAS JACKED, THE LANDING GEAR WAS FUNCTIONALLY TESTED IAW MM.  THE DISCREPANCY COULD NOT BE DUPLICATED.  SUSPECTED AN AIR LOCK IN THE NOSE LANDING GEAR RETRACTION SYSTEM.  A CHECK FLIGHT WAS PERFORMED WITHOUT FURTHER INCIDENT.  (EA09200504998) (K)
